Alert archive / Kentucky / Freeze Warnings in 2021
Freeze Warning 1, NWS Paducah, KY
NWS Paducah, KY issued this freeze warning at Mar 30, 2021, 2:26 PM CDT for 4 states. It took effect at Apr 1, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2021, 2:26 PM CDT (19:26 UTC)
- In effect from
- Apr 1, 2021, 1:00 AM CDT
- Expired
- Apr 1, 2021, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2278 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168 WWUS73 KPAH 301926 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 226 PM CDT Tue Mar 30 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-310930- /O.NEW.KPAH.FZ.W.0001.210401T0600Z-210401T1400Z/ /O.NEW.KPAH.FZ.A.0001.210402T0500Z-210402T1400Z/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 226 PM CDT Tue Mar 30 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Low temperatures in the upper 20s to around 30 Thursday morning and in the mid to upper 20s Friday morning. * WHERE...Portions of southwest Indiana, southeast Missouri, western Kentucky and southern Illinois. * IMPACTS...Vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ SP
4 follow-up statements
788 WWUS73 KPAH 310812 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 312 AM CDT Wed Mar 31 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-312130- /O.CON.KPAH.FZ.W.0001.210401T0600Z-210401T1400Z/ /O.CON.KPAH.FZ.A.0001.210402T0500Z-210402T1400Z/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 312 AM CDT Wed Mar 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * WHAT...Low temperatures in the upper 20s to around 30 Thursday morning and in the mid to upper 20s Friday morning. * WHERE...Portions of southwest Indiana, southeast Missouri, western Kentucky and southern Illinois. * IMPACTS...Vegetation sensitive to freezing temperatures may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$ Smith
509 WWUS73 KPAH 311720 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 1220 PM CDT Wed Mar 31 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- /O.UPG.KPAH.FZ.A.0001.210402T0500Z-210402T1400Z/ /O.NEW.KPAH.FZ.W.0002.210402T0500Z-210402T1400Z/ /O.CON.KPAH.FZ.W.0001.210401T0600Z-210401T1400Z/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 1220 PM CDT Wed Mar 31 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM CDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 29 expected. For the second Freeze Warning, sub- freezing temperatures as low as 25 expected. * WHERE...Portions of southwest Indiana, southeast Missouri, western Kentucky and southern Illinois. * WHEN...For the first Freeze Warning, from 1 AM to 9 AM CDT Thursday. For the second Freeze Warning, from midnight Thursday night to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
544 WWUS73 KPAH 010746 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 246 AM CDT Thu Apr 1 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-012145- /O.EXT.KPAH.FZ.W.0002.210402T0300Z-210402T1400Z/ /O.CON.KPAH.FZ.W.0001.000000T0000Z-210401T1400Z/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 246 AM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT FRIDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 28 expected for one to two hours this morning. For the second Freeze Warning, sub-freezing temperatures as low as 24 expected for up to eight hours Thursday night into Friday morning. * WHERE...Portions of southwest Indiana, southeast Missouri, western Kentucky and southern Illinois. * WHEN...For the first Freeze Warning, until 9 AM CDT this morning. For the second Freeze Warning, from 10 PM this evening to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Steps should already be taken to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above ground pipes to protect them from freezing. && $$ Smith
182 WWUS73 KPAH 011406 NPWPAH URGENT - WEATHER MESSAGE National Weather Service Paducah KY 906 AM CDT Thu Apr 1 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-012215- /O.EXP.KPAH.FZ.W.0001.000000T0000Z-210401T1400Z/ /O.CON.KPAH.FZ.W.0002.210402T0300Z-210402T1400Z/ Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 906 AM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT FRIDAY... * WHAT...Lows tonight in the mid 20s. * WHERE...Portions of southwest Indiana, southeast Missouri, western Kentucky and southern Illinois. * WHEN...from 10 PM this evening to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this freeze warning went out at Mar 30, 11:49 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 30, 11:49 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1149 AM CDT Tue Mar 30 2021 .UPDATE... Issued at 1149 AM CDT Tue Mar 30 2021 Aviation update. && .SHORT TERM...(Today through Wednesday) Issued at 300 AM CDT Tue Mar 30 2021 There should be a nice warmup ahead of the approaching front today, and we and neighbors have consistently bumped high temps up a degree or two from guidance. We collaboratively did so again today. While some modeling hints at pops working into the west this morning, a closer examination of the gridded time/height cross sections and sounding data suggests the front is still too far away, and the profile is too dry, to support morning pops. This has also been a consistent signal and forecast adjustment, and we've done that again, today, too. The front sharpens and approaches the northwest CWA border this afternoon. A tongue of mid to possibly upper 50s dew points advects north along/ahead of the approaching front. 00Z modeling of the instability fields shifts the best axis even further south of us, but there is enough forcing and incoming dynamical energy to perhaps make up for it. We'll accept the NBM output, which is consistent at least, in spreading a thunder chance along/ahead of the front, mainly for our southern half of the FA, heading thru the evening-overnight hours. The evolution of the positively tilting trof aligns parallel flow from near surface and above, so despite quick movement, training along the front could produce locally heavy downpours, esp where grounds are not fully recovered from the similar/same such area last go around. This adds credence to the prior issued slgt risk qpf exceeding ffg across our southern slice of mainly western KY/bordering TN counties, despite overall average storm total amounts 1-1.25". And that same area is where a marginal risk of svr also sneaks along/into, but this is the extreme north/east end of it, with certainly the better such chance more markedly to our south. Today has looked consistently breezy with the tightening gradient between the approaching Low and the departed High, with gusts into/thru the 20s mph, maybe pushing 30 mph at times in our north. We'll cool a good 20-25F for Wednesday highs, compared to our 69-74F readings today. And a northwest wind 10-20 mph and gusty will make it feel even cooler. Showers, then clouds, will gradually disperse as this colder air takes over, but it looks to take the better part of the day to overcome the column and completely usher it out of the east. .LONG TERM...(Wednesday night through Monday) Issued at 300 AM CDT Tue Mar 30 2021 In the long term forecast period, a dry forecast is expected with at or below normal temperatures from Wednesday night through Saturday, with above normal temperatures Sunday through Tuesday. The main weather concern will be the increasing potential for frost and freeze conditions centered on late Thursday night/early Friday morning. There is some initial concern that temperatures will dip into the 30-32 degree range for a couple hours before daybreak Thursday morning. However, given winds of 5 to 7 knots and some latent heat effects of evaporation from the earlier rainfall, suspect agricultural impacts will be minimal. However, for Thursday night into Friday, could see 6 to 8 hours of freezing or below temperatures, with 3 to 4 hours of upper 20s across the WFO PAH area. Given the stage of ground and fruit tree bud development, the greater impact to agricultural interests for this time period. Will highlight potential in a special weather statement and the hazardous weather outlook for both Wednesday night and Thursday night. These colder temperatures will be coincident with the center of the surface high pressure over the WFO PAH forecast area. Beyond Friday, warm air advection will take place through early next week, as a broad westwardly tilted ridge will remain over the area. The trajectory of the return flow of moisture from the Gulf of Mexico will remain west of the WFO PAH forecast area through the end of the forecast period, limiting any chances for precipitation through the period. && .AVIATION... Issued at 1149 AM CDT Tue Mar 30 2021 Showers will increase in coverage this afternoon and evening with isolated thunderstorms possible. The chance of showers after 06 UTC will be highest southeast of a KEVV-KPOF line. Gusty SSW winds 15 to 25 kts will continue this afternoon. By 06 UTC a cold front will extend from KOWB-KPAH, with winds shifting to the NW behind the front. The front will clear west KY by 10 UTC, with NW winds 10 to 20 kts the rule through Wednesday morning. MVFR to local IFR cigs will develop later this afternoon and continue ahead of the cold front. Occasional MVFR visibilities are anticipated due to convection. In the wake of FROPA tonight, VFR ceilings and visibilities will return. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, Mar 30, 4:00 AM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 400 AM CDT Tue Mar 30 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-311000- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 400 AM CDT Tue Mar 30 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Thunderstorms are possible across the area this afternoon through tonight. This includes a marginal risk of severe storms along the Tennessee border counties in western Kentucky, where wind and hail would be the hazards. Lightning and heavy rain will be more commonplace storm hazards, with the heaviest rain expected across southern portions of western Kentucky. In addition, gusty winds will range from 15 to 30 mph across the area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Minor frost and a brief period of sub-freezing temperatures will be possible early Thursday morning. A longer period of sub-freezing temperatures and an extensive coverage of frost is forecast for Thursday night into Friday morning. A freeze watch or warning may be required for Thursday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to monitor the latest forecasts and updates, should their activation be requested later today or tonight.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:22 AM CDT | River Flood Warning | PAH | Fulton | 9 days |
| Mar 30, 2:26 PM CDT | Freeze Watch | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 22 hr |
Nearby
Freeze Warnings in Kentucky, 2021Freeze Warnings in Illinois, 2021Freeze Warnings in Missouri, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.